# SDR JIKA2015093002

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N235AV
- Make and model: Beech C-99
- Aircraft serial: U235
- Aircraft time: 24,887 hours, 37,812 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Part serial: 950
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN PILOT SELECTED LG HANDLE TO THE EXTEND POSITION, THE LG CONTROL CB POPPED.  PILOT DECIDED TO DIVERT & PERFORMED AN EMER MANUAL EXTENSION OF THE LG.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY LG MOTOR.  REPLACED LG MOTOR & PERFORMED LG OPERATIONAL CHECKS, ALL CHECKS WERE NORMAL.
